# SDR IPXA2019061093019

- Difficulty date: May 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: A2617090111200
- Part serial: NSN
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 12YR,  CABIN FLOOR LEVEL LT SMOKE DETECTOR DUCT CRACKED FWD OF FR 53REPAIRED DUCT PER DUCT REPAIR MANUAL
